IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Jiro Hirokawa (Tokyo Tech.)
Vice Chair Ryo Yamaguchi (SoftBank)
Secretary Tetsuro Imai (NTT DoCoMo), Yuichi Kimura (Saitama Univ.)
Assistant Nobuyasu Takemura (Nippon Inst. of Tech.), Satoshi Yamaguchi (Mitsubishi Electric)

Conference Date Thu, May 17, 2018 09:30 - 17:20
Fri, May 18, 2018 09:30 - 16:40
Topics Radio propagation, Antennas and Propagation 
Conference Place Kumamoto University, Kurokami-North Campus, Kusunoki Hall (N15), 1st Floor 
Address 2-40-1, Kurokami, Chuo-ku, Kumamoto-shi, 860-8555 Japan.
Transportation Guide 15 min. by bus from Kumamoto downtown ("Tohri-cho-suji" bus stop) via Kokai-bashi bridge and Kumamoto-daigaku-mae. Getting off at "Kumamoto-daigaku-mae" bus stop and 7 min. walk from the historic brick gate "Akamon" to the venue.
http://ewww.kumamoto-u.ac.jp/en/about/access/campus/
Contact
Person
Prof. Takeshi Fukusako (Kumamoto Univ.)
+81-96-342-3839
Sponsors This conference is co-sponsored by the IEEE AP-S Fukuoka Chapter and URSI-F.
Announcement A banquet is planned after the session (17, May). Please ask the detail at the front desk of conference.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, May 17 AM  AP
Chair: Prof. Keisuke Noguchi (Kanazawa Inst. of Tech.)
09:30 - 10:50
  - Chair's Opening Address
(1) 09:35-10:00 A Folded Dipole Antenna with Three conductors for Energy Harvesting Applications Takuya Nishio, Keisuke Noguchi, Kenji Itoh, Jiro Ida (KIT)
(2) 10:00-10:25 Design and Measurement on a Folded Monopole Antenna with an Iron Tower Shingo Yamaura, Takashi Yanagi, Kengo Nishimoto, Takeshi Yamamoto, Yasuhiro Nishioka, Toru Fukasawa, Naofumi Yoneda (Mitsubishi Electric)
(3) 10:25-10:50 Compact and Broadband Printed Monopole Antenna for Circular Polarization Takashi Kawamoto, Keigo Shimizu, Yusuke Urushizaki, Takafumi Fujimoto (Nagasaki Univ.)
  10:50-11:00 Break ( 10 min. )
Thu, May 17 AM  AP
Chair: Prof. Takafumi Fujimoto (Nagasaki Univ.)
11:00 - 11:50
(4) 11:00-11:25 Design of 2×2-Element Waveguide Slot Array by Filter Design Theory Takashi Tomura, Jiro Hirokawa (Tokyo Tech.)
(5) 11:25-11:50 A Study of Uniform Excitation Amplitude for Directional Modulation Array Antenna Using Sum and Difference Pattern Tasuku Kuriyama, Kazunari Kihira, Masataka Otsuka, Toru Fukasawa, Naofumi Yoneda (Mitsubishi Electric Corporation)
  11:50-13:05 Lunch ( 75 min. )
Thu, May 17 PM  AP Organized Session "Propagation" (Organizer: Dr. Yukiko Kishiki (KKE))
Chair: Dr. Koshiro Kitao (NTT Docomo)
13:05 - 13:55
(6) 13:05-13:30 Antenna Height Dependency of Clutter Loss for An Isolated Building by Measurement in Multi-Frequency Bands using A Drone Motoharu Sasaki, Mitsuki Nakamura, Nobuaki Kuno, Yasushi Takatori (NTT)
(7) 13:30-13:55 Analysis of Diffraction Characteristics at 28 GHz Band in a Connected-Car Communication Environment Shohei Kawasaki, Yuki Ito, Hisato Iwai (Doshisha Univ.), Satoshi Nakano (KDDI), Yasuhiro Suegara, Masaya Sibayama, Masahito Umehara (KDDI Reseach, Inc.)
  13:55-14:05 Break ( 10 min. )
Thu, May 17 PM  AP Organized Session "Propagation" (Organizer: Dr. Yukiko Kishiki (KKE))
Chair: Dr. Yukiko Kishiki (KKE)
14:05 - 15:20
(8) 14:05-14:30 Path Loss Prediction Formulas of Human Blockage in an Indoor Environment at 4.7 and 66.5 GHz bands Mitsuki Nakamura, Motoharu Sasaki, Yasushi Takatori (NTT)
(9) 14:30-14:55 Prediction Method by Deep-Learning using Convolutional Neural Network for Path Loss Characteristics in An Open-Square Environment Nobuaki Kuno, Motoharu Sasaki, Yasushi Takatori (NTT)
(10) 14:55-15:20 Study on Angle of Arrival Characteristics at 67 GHz Band in Urban Street Cell Environments Koshiro Kitao, Tetsuro Imai, Minoru Inomata, Yukihiko Okumura (NTT DOCOMO), Kiyoshi Yanagisawa (Rohde & Schwarz Japan.), Taro Eichler (Rohde & Schwarz), Wilhelm Keusgen (Fraunhofer Heinrich Herz Institute)
  15:20-15:30 Break ( 10 min. )
Thu, May 17 PM  AP Tutorial Talk
Chair: Prof. Jiro Hirokawa (Tokyo Tech)
15:30 - 16:20
(11) 15:30-16:20 [Tutorial Lecture]
Some Consideration and Technical Challenges on CIrcularly Polarized Antennas
Takeshi Fukusako (Kumamoto Univ.)
  16:20-16:30 Break ( 10 min. )
Thu, May 17 PM  IEEE AP-S Fukuoka Chapter Special Lecture
Chair: Prof. Takeshi Fukusako (Kumamoto Univ.)
16:30 - 17:20
(12) 16:30-17:20 [Special Talk]
(Oral Presentation) Next-generation low-frequency radio telescope, Square Kilometre Array
Keitaro Takahashi (Kumamoto Univ.)
Fri, May 18 AM  AP
Chair: Dr. Toru Fukasawa (Mitsubishi Electric.)
09:30 - 10:45
(13) 09:30-09:55 Design and Numerical Simulation of a Near-zero Refractive-index Metamaterial Unit Peng Chen (UESTC), Qiang Chen (Tohoku Univ.)
(14) 09:55-10:20 Edge shape dependence of bow-tie type polarization converter Takashi Noishiki, Takeshi Fukusako (Kumamoto Univ), Ryuji Kuse (kumamoto Univ)
(15) 10:20-10:45 Applying Method of Meta-surface Reflector for Improvement of Channel Capacity of 2×2 Short Range MIMO Ryuji Kuse, Takeshi Fukusako, Akira Matsushima (Kumamoto Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, May 18 AM  AP
Chair: Prof. Kentaro Nishimori (Niigata Univ.)
10:55 - 11:45
(16) 10:55-11:20 Investigation of time-space measurement method by synthetic aperture antenna using correlation characteristics of Zadoff-chu sequence Kazuma Tomimoto, Ryo Yamaguchi (SoftBank)
(17) 11:20-11:45 Experimental Study on Three Dimensional Imaging by TomoSAR Using Pi-SAR-L2 Data Kenichiro Suzuki, Hiroyoshi Yamada (Niigata Univ.), Ohki Masato (JAXA), Ryoichi Sato, Yoshio Yamaguchi (Niigata Univ.)
  11:45-13:00 Lunch ( 75 min. )
Fri, May 18 PM  AP Organized Session "Propagation" (Organizer: Dr. Yukiko Kishiki (KKE))
Chair: Prof. Hisato Iwai (Doshisha Univ.)
13:00 - 14:15
(18) 13:00-13:25 A study on estimation method of field strength passing through perpendicularly located windows
-- Double Aperture Field method for perpendicularly located apertures --
Yusuke Amano, Tokio Taga (Kwansei Gakuin Univ.)
(19) 13:25-13:50 An estimation of secondary radiation pattern for predicting outdoor to indoor radio propagation characteristics Keita Okahashi, Tokio Taga (Kwansei Gakuin Univ.)
(20) 13:50-14:15 A study on correlated path shadowing model based on experimental data Yusuke Kimura, Nobuaki Yanase, Yusuke Tamazawa, Tokio Taga (Kwansei Gakuin Univ.)
  14:15-14:25 Break ( 10 min. )
Fri, May 18 PM  AP
Chair: Dr. Ryo Yamaguchi (Softbank)
14:25 - 15:15
(21) 14:25-14:50 Improving Channel Capacity in Indoor 4 x 4 MIMO Base Station Utilizing Small Bi-Directional Antenna Rohani Bakar, Takahashi Kanata, Arai Hiroyuki (Yokohama National Univ.), Kimura Yasuko, Ihara Taisuke (NTT DoCoMo)
(22) 14:50-15:15 Consideration toward degree of freedom in massive MIMO using linear pre-coding
-- Performance evaluation by propagation channel --
Kentaro Nishimori (Niigata Univ.)
  15:15-15:25 Break ( 10 min. )
Fri, May 18 PM  AP
Chair: Prof. Yuichi Kimura (Saitama Univ.)
15:25 - 16:40
(23) 15:25-15:50 A Study of Interference Suppression Performance using Antenna Selection of Mobile Terminal for Full-duplex MIMO System Nobuyasu Takemura (Nippon Institute of Tech.), Naoki Honma, Atsuto Kawagoe, Yuta Kahino (Iwate Univ.)
(24) 15:50-16:15 A Post-Wall Waveguide Slot Array Antenna Laminated utilizing Plated Bumps Satoshi Yamaguchi, Yukihiro Tahara, Toru Fukasawa, Naofumi Yoneda (Mitsubishi Electric Corp.)
(25) 16:15-16:40 A Study on Radio Propagation Paths of 28 GHz band in Urban Street Microcell Environment Tetsuro Imai, Minoru Inomata, Koshiro Kitao, Yukihiko Okumura (NTT DOCOMO)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special Talk (IEEE AP-S Fukuoka Chapter)Each speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Yuichi Kimura (Saitama Univ.)
E-: _-cry 


Last modified: 2018-05-16 15:26:17


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan